# SDR SIMA20160512002

- Difficulty date: May 12, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 31,193 hours, 26,923 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CAPTAINS PFD, CAPTAINS MFD & EICAS WENT BLANK IN FLIGHT FOR 10 MINS.  THEN PRD, MFD & EICAS WITH RED X.  THEN PFD, MFD & EICAS BACK TO NORMAL AFTER 15 MINS.  DECLARED EMER INBD DUE LOSS OF 3 PFDS?  CLEARED ON LANDING.  R & R IC 600 NR 1 IAW AMM 31-42-01.  OPERATIONS CHECKED GOOD.  REF ITEM 2 & 3 THIS AML FOR CAT II & RVSM.
